ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О полноте системы собственных вектор полиномов линейного пучка дифференциальных операторов в эллипсоидальных областях

Акопян, Г. С. and Александрян, Р. А. (1988) О полноте системы собственных вектор полиномов линейного пучка дифференциальных операторов в эллипсоидальных областях. ՀՍՍՀ ԳԱ Զեկույցներ, 86 (4). pp. 147-152. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1297Kb

Item Type:Article
Additional Information:Էլիպսոիդալ տիրույթներում գծային դիֆերենցիալ օպերատորների փնջի սեփական վեկտոր-բազմանդամների համակարգի լրիվության վերաբերյալ; On completeness of the system of eigen-vector polynomials of linear bundle of differential operators in ellipsoid ranges
Uncontrolled Keywords:Հակոբյան Գ. Ս., Ալեքսանդրյան Ռ. Ա., Hakobian G. S., Aleksandrian R. A.
Subjects:Q Science > QA Mathematics
ID Code:5324
Deposited By:NAS Reports
Deposited On:14 Mar 2013 15:58
Last Modified:12 Jun 2020 23:09

Repository Staff Only: item control page